# SDR IXXA2023090801

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 79,041 hours, 19,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD ENTRY DOOR CUTOUT AFT LOWER CORNER SKIN CRACKED.
